most likely due to prolactin build up. I am no expert. but from my research that’s typically what causes it. get that estrogen under control and get something to stop the prolactin. also. try another forum. this is probably the worst forum to ask questions. yet one of the best if you use the search engine. getting any straight forward answers from these pricks is not going to happen. [/quote]
Not true. This website is great. I don’t understand why people don’t take a few hours to research this shit. It’s all out there. I researched this shit for months. People seem to forget how serious steroids are… You are playing with your body/hormones and can cause permanent damage… why wouldn’t you read up as much as possible instead of being a dumbass and just putting shit into your body?[/quote]
Because, as we all know it’s always better to just go for it then figure out the problems later. History has shown this almost always works… Sometimes… A little bit… Kinda… Maybe.[/quote]
Reason why steroids have such a bad reputation. Dumbasses who just put whatever into their body as if taking anabolics is like taking tylenol… Fucking idiots.